Loading...
Loading...

Go to the content (press return)

Some inequalities for the triangle

Author
Gibergans-Báguena, J.; Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
Arhimede Mathematical Journal
Date of publication
2015-07
Volume
2
Number
1
First page
21
Last page
30
Repository
http://hdl.handle.net/2117/78747 Open in new window
URL
http://amj-math.com/wp-content/uploads/2015/10/amj_2015-vol2_iss1.pdf Open in new window
Citation
Gibergans-Báguena, J., Diaz-Barrero, J.L. Some inequalities for the triangle. "Arhimede Mathematical Journal", Juliol 2015, vol. 2, núm. 1, p. 21-30.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants